# SDR SIMA20150120002

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 35,890 hours, 32,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S EMER FLASH LIGHT CRADLE BROKEN.  R & R FLIGHT ATTENDANT`S EMER FLASHLIGHT CRADLE IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD.
